# SDR SIMA200409901

- Difficulty date: April 7, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 1430 · Fasteners
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP INOPERATIVE AT SEAT 16A, ISSUED MEL 33-27.  FOUND CONNECTION OF STRIP LIGHTING LOOSE.  RE-SECURED AS REQUIRED IAW EMB AMM, MEL RESTORED.  AIRCRAFT RETURNED TO SERVICE.  (M)
